# SDR HEEA060984

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: ELT302301
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SEPARATED ON FREQUENCY ADAPTER.  SERIAL NUMBERS REMOVED ARE 11114, 11101, AND 11102.
